# SDR CA140626008

- Difficulty date: June 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 3,233 hours
- Engine: Cont IO360K
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Ball
- Part number: 05131201
- Condition: Corroded
- Location: Fuel Selector
- Part time: 3,218 hours
- Component: Fuel Selector, Cessna, 0513120200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COMPLAINED FUEL SELECTOR WAS VERY STIFF.  CYCLED IT A COUPLE TIMES AND IT SEIZED IN THE LT TANK POSITION. FUEL WAS DRAINED AND SELECTOR REMOVED. THE DETENT BALL WAS FOUND TO BE ROUGH, CHROME PEELING SLIGHTLY, SMALL AMOUNT OF CORROSION. DETENT BALL AND SPRING REPLACED WITH NEW, DETENT PLATE CLEANED INSPECTED AND LUBRICATED. FUEL SELECTOR REINSTALLED AND CHECKED FOR LEAKS AND FUNCTION. WORKS SMOOTH AND DENTS ARE APPARENT. NO SIGN OF BINDING, STIFFNESS OR SEIZING.
